Academic Journals Database
Disseminating quality controlled scientific knowledge

"Fixed Point Theorems for '?, ?'Contractive maps in Weak nonArchimedean Fuzzy Metric Spaces and Application"

ADD TO MY LIST
 
Author(s): V. Sihag | R. K. Vats | C. Vetro

Journal: International Journal of Computer Applications
ISSN 0975-8887

Volume: 27;
Issue: 2;
Start page: 23;
Date: 2011;
Original page

Keywords: Common fixed points; Non-Archimedean fuzzy metric space; (? | ?)-contractive maps

ABSTRACT
The present study introduce the notion of '?, ?'Contractive maps in weak nonArchimedean fuzzy metric spaces to derive a common fixed point theorem which complements and extends the main theorems of [C.Vetro, Fixed points in weak nonArchimedean fuzzy metric spaces, Fuzzy Sets and System, 162'2011', 8490] and [D.Mihet, Fuzzy ?contractive mappings in nonArchimedean fuzzy metric spaces, Fuzzy Sets and System, 159'2008' 739744]. We support our result by establishing an application to product spaces.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?